# SDR HALA2013101500150

- Difficulty date: October 15, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 80,281 hours, 33,486 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 497-481
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERIOR SKIN AT BS 479-481, STR 39R.  REPAIRED SKIN IAW ARA 598180.
